# SDR ASOA201200680

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT ATTACH ANGLE APPEARS CRACKED AT T/E AREA.  REMOVE PAINT IAW SRM 51-25-01-001-001-A01.  PERFORMED EDDY CURRENT INSPECTION IAW MAC NDT INSPECTION PROCEDURE ET-2, CONFIRMED CRACKED.  REPAIRED IAW GREO 670-55-31-018 AND REO 670-53-31-018.
